# SDR ASOA2014060210619

- Difficulty date: May 3, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ONE RIVET BS 295 ON STRINGER 26R.   BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-802-A01 AND SRM 51-42-06-001-001-A01.  STRINGER FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-002-A01.  REMOVED AND REPLACED STRINGER IAW SRM 51-42-A01.
